MathSciNet Relay Station
MathSciNet bibliographic data
MR180972 (31 #5202) 55.60
Chandler, Richard E. Cellular subcomplexes of piecewise-linear manifolds. Proc. Amer. Math. Soc. 16 1965 599–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement